Alert archive / Oklahoma / River Flood Warnings in 2016
River Flood Warning 6, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at Apr 22, 2016, 1:43 PM CDT for Okmulgee County, Oklahoma. It took effect at Apr 22, 2016, 7:00 PM CDT. It was in force for 61 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 22, 2016, 1:43 PM CDT (18:43 UTC)
- In effect from
- Apr 22, 2016, 7:00 PM CDT
- Expired
- Apr 25, 2016, 8:00 AM CDT
- In force
- 61 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- Minor
County Okmulgee County, OK
The radar
The Tulsa radar (KINX), 74 km from the middle of the area, began a volume at 18:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Deep Fork River near Beggs (BGSO2). The gauge peaked at 19.26 ft at Apr 24, 2016, 1:00 AM CDT.
- Action stage
- 18 ft
- Minor stage
- 18 ft
- Moderate stage
- 22 ft
- Major stage
- 27 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07243500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
745 WGUS44 KTSA 221843 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 143 PM CDT FRI APR 22 2016 ...The National Weather Service in Tulsa has issued a Flood Warning for the following rivers in Oklahoma... Deep Fork River near Beggs affecting Okmulgee County. OKC111-230243- /O.NEW.KTSA.FL.W.0006.160423T0000Z-160423T1200Z/ /BGSO2.1.ER.160423T0000Z.160423T0000Z.160423T0600Z.NO/ 143 PM CDT FRI APR 22 2016 The National Weather Service in Tulsa has issued a * Flood Warning for The Deep Fork River near Beggs * from this evening to Saturday morning, or until the warning is cancelled. * At 1:15 PM Friday, the stage was 17.60 feet. * Flood stage is 18.0 feet. * Minor flooding is forecast. * Forecast...The Deep Fork River near Beggs is expected to slowly rise to near flood stage this evening. * Impact...At 18.0 feet, minor lowland flooding occurs. Webster Road north of the gage site may not be passable. && LAT...LON 3571 9617 3541 9588 3549 9575 3572 9597 $$
10 follow-up statements
375 WGUS84 KTSA 230112 FLSTSA LaFLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 812 PM CDT FRI APR 22 2016 ...The Flood Warning continues for the following rivers in Oklahoma... Deep Fork River near Beggs affecting Okmulgee County. OKC111-230912- /O.EXT.KTSA.FL.W.0006.000000T0000Z-160423T2100Z/ /BGSO2.1.ER.160422T2322Z.160423T0600Z.160423T1500Z.NO/ 812 PM CDT FRI APR 22 2016 ...Flood Warning extended until Saturday afternoon... The Flood Warning continues for The Deep Fork River near Beggs. * until Saturday afternoon, or until the warning is cancelled. * At 7:15 PM Friday, the stage was 18.07 feet. * Flood stage is 18.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The Deep Fork River near Beggs will continue rising to near 18.2 feet Saturday before dawn. The river is expected to fall below flood stage late Saturday morning. * Impact...At 18.0 feet, minor lowland flooding occurs. Webster Road north of the gage site may not be passable. && LAT...LON 3571 9617 3541 9588 3549 9575 3572 9597 $$ Lacy
045 WGUS84 KTSA 230115 CCA FLSTSA FLOOD STATEMENT...CORRECTED TYPO NATIONAL WEATHER SERVICE TULSA OK 815 PM CDT FRI APR 22 2016 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... DEEP FORK RIVER NEAR BEGGS AFFECTING OKMULGEE COUNTY. OKC111-230912- /O.EXT.KTSA.FL.W.0006.000000T0000Z-160423T2100Z/ /BGSO2.1.ER.160422T2322Z.160423T0600Z.160423T1500Z.NO/ 812 PM CDT FRI APR 22 2016 ...FLOOD WARNING EXTENDED UNTIL SATURDAY AFTERNOON... THE FLOOD WARNING CONTINUES FOR THE DEEP FORK RIVER NEAR BEGGS. * UNTIL SATURDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 7:15 PM FRIDAY...THE STAGE WAS 18.07 FEET. * FLOOD STAGE IS 18.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE DEEP FORK RIVER NEAR BEGGS WILL CONTINUE RISING TO NEAR 18.2 FEET SATURDAY BEFORE DAWN. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE LATE SATURDAY MORNING. * IMPACT...AT 18.0 FEET...MINOR LOWLAND FLOODING OCCURS. WEBSTER ROAD NORTH OF THE GAGE SITE MAY NOT BE PASSABLE. && LAT...LON 3571 9617 3541 9588 3549 9575 3572 9597 $$ LACY
073 WGUS84 KTSA 230117 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 817 PM CDT FRI APR 22 2016 ...The Flood Warning continues for the following rivers in Oklahoma... Deep Fork River near Beggs affecting Okmulgee County. OKC111-230917- /O.CON.KTSA.FL.W.0006.000000T0000Z-160423T2100Z/ /BGSO2.1.ER.160422T2322Z.160423T0600Z.160423T1500Z.NO/ 817 PM CDT FRI APR 22 2016 The Flood Warning continues for The Deep Fork River near Beggs. * until Saturday afternoon, or until the warning is cancelled. * At 7:15 PM Friday, the stage was 18.07 feet. * Flood stage is 18.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The Deep Fork River near Beggs will continue rising to near 18.2 feet Saturday before dawn. The river is expected to fall below flood stage late Saturday morning. * Impact...At 18.0 feet, minor lowland flooding occurs. Webster Road north of the gage site may not be passable. && LAT...LON 3571 9617 3541 9588 3549 9575 3572 9597 $$ Lacy
256 WGUS84 KTSA 231246 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 746 AM CDT SAT APR 23 2016 ...The Flood Warning continues for the following rivers in Oklahoma... Deep Fork River near Beggs affecting Okmulgee County. OKC111-232046- /O.EXT.KTSA.FL.W.0006.000000T0000Z-160425T0051Z/ /BGSO2.1.ER.160422T2322Z.160424T0000Z.160424T1851Z.NO/ 746 AM CDT SAT APR 23 2016 ...Flood Warning extended until Sunday evening... The Flood Warning continues for The Deep Fork River near Beggs. * until Sunday evening, or until the warning is cancelled. * At 7:15 AM Saturday, the stage was 18.84 feet. * Flood stage is 18.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The Deep Fork River near Beggs will continue rising to near 19.2 feet this evening. The river is expected to fall below flood stage early Sunday afternoon. * Impact...At 19.0 feet, minor agricultural flooding occurs. Webster Road north of the gage site is impassable. && LAT...LON 3571 9617 3541 9588 3549 9575 3572 9597 $$
947 WGUS84 KTSA 231911 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 210 PM CDT SAT APR 23 2016 ...The Flood Warning continues for the following rivers in Oklahoma... Deep Fork River near Beggs affecting Okmulgee County. OKC111-240310- /O.EXT.KTSA.FL.W.0006.000000T0000Z-160425T0142Z/ /BGSO2.1.ER.160422T2322Z.160424T0000Z.160424T1942Z.NO/ 210 PM CDT SAT APR 23 2016 ...Flood Warning extended until Sunday evening... The Flood Warning continues for The Deep Fork River near Beggs. * until Sunday evening, or until the warning is cancelled. * At 1:15 PM Saturday, the stage was 19.07 feet. * Flood stage is 18.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The Deep Fork River near Beggs will continue rising to near 19.2 feet this evening. The river is expected to fall below flood stage early Sunday afternoon. * Impact...At 19.0 feet, minor agricultural flooding occurs. Webster Road north of the gage site is impassable. && LAT...LON 3571 9617 3541 9588 3549 9575 3572 9597 $$
645 WGUS84 KTSA 240041 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 741 PM CDT SAT APR 23 2016 ...The Flood Warning continues for the following rivers in Oklahoma... Deep Fork River near Beggs affecting Okmulgee County. OKC111-240841- /O.EXT.KTSA.FL.W.0006.000000T0000Z-160425T0600Z/ /BGSO2.1.ER.160422T2322Z.160423T2200Z.160425T0000Z.NO/ 741 PM CDT SAT APR 23 2016 ...Flood Warning extended until late Sunday night... The Flood Warning continues for The Deep Fork River near Beggs. * until late Sunday night, or until the warning is cancelled. * At 7:15 PM Saturday, the stage was 19.01 feet. * Flood stage is 18.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The Deep Fork River near Beggs will continue rising to near 19.2 feet Sunday before dawn. The river is expected to fall below flood stage Sunday evening. * Impact...At 19.0 feet, minor agricultural flooding occurs. Webster Road north of the gage site is impassable. && LAT...LON 3571 9617 3541 9588 3549 9575 3572 9597 $$
188 WGUS84 KTSA 241246 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 746 AM CDT SUN APR 24 2016 ...The Flood Warning continues for the following rivers in Oklahoma... Deep Fork River near Beggs affecting Okmulgee County. OKC111-242046- /O.EXT.KTSA.FL.W.0006.000000T0000Z-160425T1330Z/ /BGSO2.1.ER.160422T2322Z.160424T0515Z.160425T0730Z.NO/ 746 AM CDT SUN APR 24 2016 ...Flood Warning extended until Monday morning... The Flood Warning continues for The Deep Fork River near Beggs. * until Monday morning, or until the warning is cancelled. * At 7:15 AM Sunday, the stage was 19.00 feet. * Flood stage is 18.0 feet. * Minor flooding is occurring but the river is falling. * Forecast...The Deep Fork River near Beggs will continue falling to below flood stage by Monday before dawn. * Impact...At 19.0 feet, minor agricultural flooding occurs. Webster Road north of the gage site is impassable. && LAT...LON 3571 9617 3541 9588 3549 9575 3572 9597 $$
331 WGUS84 KTSA 241912 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 212 PM CDT SUN APR 24 2016 ...The Flood Warning continues for the following rivers in Oklahoma... Deep Fork River near Beggs affecting Okmulgee County. OKC111-250312- /O.EXT.KTSA.FL.W.0006.000000T0000Z-160425T1500Z/ /BGSO2.1.ER.160422T2322Z.160424T0515Z.160425T0900Z.NO/ 212 PM CDT SUN APR 24 2016 ...Flood Warning extended until Monday morning... The Flood Warning continues for The Deep Fork River near Beggs. * until Monday morning, or until the warning is cancelled. * At 1:15 PM Sunday, the stage was 18.77 feet. * Flood stage is 18.0 feet. * Minor flooding is occurring but the river is falling. * Forecast...The Deep Fork River near Beggs will continue falling to below flood stage by early Monday morning. * Impact...At 19.0 feet, minor agricultural flooding occurs. Webster Road north of the gage site is impassable. && LAT...LON 3571 9617 3541 9588 3549 9575 3572 9597 $$
004 WGUS84 KTSA 250039 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 739 PM CDT SUN APR 24 2016 ...The Flood Warning continues for the following rivers in Oklahoma... Deep Fork River near Beggs affecting Okmulgee County. OKC111-250839- /O.EXT.KTSA.FL.W.0006.000000T0000Z-160425T1300Z/ /BGSO2.1.ER.160422T2322Z.160424T0515Z.160425T0700Z.NO/ 739 PM CDT SUN APR 24 2016 The Flood Warning continues for The Deep Fork River near Beggs. * until Monday morning, or until the warning is cancelled. * At 7:15 PM Sunday, the stage was 18.47 feet. * Flood stage is 18.0 feet. * Minor flooding is occurring but the river is falling. * Forecast...The Deep Fork River near Beggs will continue falling to below flood stage by Monday before dawn. * Impact...At 18.0 feet, minor lowland flooding occurs. Webster Road north of the gage site may not be passable. && LAT...LON 3571 9617 3541 9588 3549 9575 3572 9597 $$
678 WGUS84 KTSA 251323 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 823 AM CDT MON APR 25 2016 ...The Flood Warning has expired for the following rivers in Oklahoma... Deep Fork River Beggs affecting Okmulgee County. OKC111-251353- /O.EXP.KTSA.FL.W.0006.000000T0000Z-160425T1300Z/ /BGSO2.1.ER.160422T2322Z.160424T0515Z.000000T0000Z.NO/ 823 AM CDT MON APR 25 2016 The Flood Warning has expired for The Deep Fork River near Beggs. * At 7:15 AM Monday, the stage was 17.96 feet. * Flood stage is 18.0 feet. * Forecast...The Deep Fork River at Beggs could continue to oscillate near to just below flood stage through mid to late morning but will continue on an overall slow fall through that time. * Impact...At 18.0 feet, minor lowland flooding occurs. Webster Road north of the gage site may not be passable. && LAT...LON 3571 9617 3541 9588 3549 9575 3572 9597 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Apr 22, 12:03 PM CDT, 1 hour 40 minutes earlier.
Area forecast discussion, Apr 22, 12:03 PM CDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE Tulsa OK 1203 PM CDT FRI APR 22 2016 ...UPDATE... .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. VFR conditions and winds under 10 kts expected through the period. Diurnal cumulus currently developing should be the only cloud cover in the period. && .PREV DISCUSSION... /ISSUED 1030 AM CDT FRI APR 22 2016/ ..UPDATE... DISCUSSION... Quiet day on tap for eastern Oklahoma and northwest Arkansas, with surface high pressure atop the region. The forecast looks on track for today, with above normal temperatures and mostly sunny skies. No update planned for now. PREV DISCUSSION... /ISSUED 615 AM CDT FRI APR 22 2016/ AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. VFR conditions will prevail the next 24 hours...with light north/northwest winds this afternoon. PREV DISCUSSION... /ISSUED 353 AM CDT FRI APR 22 2016/ DISCUSSION... Quiet weather expected the next couple of days with gradual warm up through the weekend. Light winds and dry air through tonight will lead to a pleasant stretch of weather with winds picking up somewhat out of the south on Saturday. First in a series of upper level systems will move out of the Rockies Sunday while passing well to our north. South winds will increase in response and begin drawing moisture north, however the main impact from this system in terms of thunderstorms will mainly be across the central plains. Low chance of thunderstorms late Sunday and Sunday night will be maintained across northern sections. This system will push a weak sfc boundary south by Monday with low chances of storms continuing near the boundary. Models remain consistent in bringing a stronger, negative-tilt upper low across the plains by Tuesday, with better quality moisture in place by that time and a track more supportive of severe weather farther south into our area. Details still to come, but given expected degree of instability and deep layer shear, all modes of severe weather will be possible during the latter half of the day Tuesday into the evening as well. Frontal boundary associated with this system will remain across southeast sections Wednesday with a continued threat for thunderstorms. The front is expected to push south of the area Thursday, though latest model data has trended less aggressive with the southward push of cooler air. TSA Watches/Warnings/Advisories... OK...NONE. AR...NONE. && .TSA Watches/Warnings/Advisories... OK...NONE. AR...NONE. && AVIATION...22
Hazardous weather outlook, Apr 22, 12:33 PM CDT, 1 hour 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 1233 PM CDT FRI APR 22 2016 ARZ001-002-010-011-019-020-029-OKZ049-053>076-231030- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 1233 PM CDT FRI APR 22 2016 ...INCREASING SEVERE WEATHER POTENTIAL NEXT WEEK... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED THROUGH TONIGHT. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SATURDAY...NO HAZARDS. SUNDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL. MONDAY...THUNDERSTORM POTENTIAL. TUESDAY...SEVERE THUNDERSTORM POTENTIAL. WEDNESDAY AND THURSDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... AN UPPER LEVEL WAVE MOVING THROUGH THE CENTRAL PLAINS LATE SUNDAY AND INTO SUNDAY NIGHT SHOULD RESULT IN THUNDERSTORM DEVELOPMENT ALONG THE TRAILING COLD FRONT INTO KANSAS AND PARTS OF NORTHERN OKLAHOMA. SOME OF THESE STORMS COULD AFFECT PARTS OF NORTHEAST OKLAHOMA...POSING A LIMITED SEVERE WEATHER THREAT. ANOTHER STRONG UPPER LEVEL WAVE WILL TRACK ACROSS THE PLAINS ON TUESDAY...BRINGING THE GREATEST POTENTIAL FOR SEVERE WEATHER TO THE REGION...MOST LIKELY DURING THE AFTERNOON AND EVENING HOURS. DETAILS WILL CONTINUE TO BE REFINED BUT IT DOES APPEAR A SIGNIFICANT SEVERE WEATHER EVENT MAY OCCUR DURING THIS TIME FRAME...WITH ALL MODES OF SEVERE WEATHER POSSIBLE. THE SEVERE WEATHER THREAT WILL SHIFT FARTHER EAST INTO FAR EASTERN OKLAHOMA AND WESTERN ARKANSAS BY WEDNESDAY. EMERGENCY MANAGEMENT PLANNING STATEMENT... FIRST RESPONDERS AND EMERGENCY MANAGEMENT PERSONNEL SHOULD REVIEW SAFETY PLANS AND BEGIN TO MAKE SEVERE WEATHER PREPARATIONS...AS THE WEATHER PATTERN BECOMES MORE FAVORABLE NEXT WEEK FOR MULTIPLE ROUNDS OF STRONG TO SEVERE THUNDERSTORMS. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
Nearby
River Flood Warnings in Oklahoma, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.